# SDR SWAA040355

- Difficulty date: February 4, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 56,645 hours, 49,495 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 6549508
- Condition: Worn
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION WHEN FLAPS SELECTED TO 5 DEGREES.  REPAIRED LT WING T/E INBOARD MIDFLAP TRACK PER EA.
